# SDR 96ZZZM1259

- Difficulty date: July 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Low Charge
- Location: Aft Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CHECK, THE AFT SECTION OF EMERGENCY FLOOR TRACK LIGHTING WAS FOUND INOPERATIVE.  THE ASSOCIATED SYSTEM BATTERY PACK WAS REPLACED.  SUBSEQUENT SYSTEM CHECK WAS SATISFACTORY PER BMM 33-51-11.  (M)
